# SDR DALA2017010300152

- Difficulty date: December 31, 2016
- Submitted: January 7, 2017
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 78,685 hours, 35,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN LOC AT FR 79 BTW STR 4L TO STR 5L ON UPPER FUSELAGE, PERFORMED REPAIR ON EXTERNAL SKIN LOCATED AT FR 79 BTW STRINGER 4L TO 5L ON UPPER FUSELAGE AS PER SRM 53-51-11 PARAGRAPH 5B FIGURE 203.
